| Catalog Number |
PSI-6F-11-018 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that a patient was discharged after a radial cath procedure.The patient expressed that they were experiencing severe arm pain and the physician reassured them that arm pain was normal post procedure.The patient later presented the arm pain to the emergency department and imaging was done which revealed a foreign body.The patient was then taken into the operating room where the portion of a prelude dilator was removed.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed but the root cause could not be determined however, it is likely that rough handling or significant pressure may have been placed on the dilator/holster causing the dilator to detach.Additional testing was performed and the failure could not be duplicated.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.